S Nayayanamoorthy, M. Nagarajan
email@example.com , firstname.lastname@example.org
S Nayayanamoorthy1, M. Nagarajan2
1Assistant Professor, Bharathiar University, Coimbatore, Tamil Nadu, India.
2Research Scholar, Bharathiar University, Coimbatore, Tamil Nadu, India.
Volume - 5,
Issue - 1,
Year - 2013
In this paper, we devoted study the controllability for the nonlinear fuzzy neutral integrodifferential equations control system in EN. Moreover we study the fuzzy solution for the normal, convex, upper semicontinuous, and compactly supported interval fuzzy number. The results are obtained by using the Banach Fixed point theorem.
Cite this article:
S Nayayanamoorthy, M. Nagarajan. Controllability for the Nonlinear Fuzzy Neutral Integrodifferential Equations with Nonlocal Conditions. Research J. Science and Tech 5(1): Jan.-Mar.2013 page 25-31.